# SDR CHQA20130707276

- Difficulty date: July 7, 2013
- Submitted: July 22, 2013
- Operation: Air carrier
- Aircraft: N567RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145698
- Aircraft time: 25,046 hours, 20,982 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 29,902 hours, 24,104 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521713605
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE OMEGA BEAM UNDER DIGITAL AT Y=0.0 AT FRAMES 18, 20, AND 23. THE BEAM WAS REPAIRED IAW ETD 2013-145-014355.
